Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Pregnancy

Get Email Updates

Resource Centers

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Hey. I had intercourse with my boyfriend and took postinor 2 the day after. Am now suffering some side effects like nausea, dizziness....how long will it take for the side effects to fade?

By Anonymous
 
Rate This

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  Everyone is different. But some of the side effects of any emergency pill can be changes on your next period, nausea and many other.  You need to discuss with your doctor is your symptoms continue longer then a week.

Best,

Daisy

December 26, 2012 - 7:47am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1792 Health

Changed

694 Lives

Saved

551 Lives
16 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Do you support the idea of a single woman using In Vitro Fertilization to have a baby?:
View Results